MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.E1 initial reporter phone number: (b)(6).
 
Event or Problem Description
The event involved a check valve with male/female luer lock where it was reported by the customer: ¿anti-reflux cap positioned with constant blood leakage from the cap¿.The device was at first use and the customer has also stated that there were no clinical consequences.There was patient involvement, age 45 years, however no adverse event or human harm.
 
Additional Manufacturer Narrative
The complaint of leakage on the 011-cs25 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history for lot 13796955 was reviewed and no nonconformities were found that would have led to the reported complaint.
 
Event or Problem Description
Additional information received july 24, 2024.The customer stated there was a delay in starting the surgical procedure, supervision was necessary following this event.The customer became aware of this event as it was reported by collaborators.The problem occurred with the procedure in progress, estimated time of approximately 30 minutes onwards.The programming entered for the infusion was insertion of the needle and device and almost immediate infusion.The infused therapy was hydrating electrolytes and drugs for anesthetic induction.No chemotherapy.The infusion therapies and device were replaced.The blood loss or backflow were not significant due to early interception.The patient's condition before and after the event was stable.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19392245
Report Number9617594-2024-00664
Device Sequence Number15403601
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)281001(10)13796955
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number13796955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexUnknown